Please use this identifier to cite or link to this item: http://dspace.iiti.ac.in:8080/jspui/handle/123456789/434
Title: Perturbation analysis for complex symmetric, skew symmetric, even and odd matrix polynomials
Authors: Safique Ahmad, Sk.
Keywords: Mathematics
Issue Date: 2011
Publisher: Electronic Transactions on Numerical Analysis
Citation: Electronic Transactions on Numerical Analysis, vol. 38, pp. 275–302, 2011
Series/Report no.: JA05;
Abstract: In this work we propose a general framework for the structured perturbation analysis of several classes of structured matrix polynomials in homogeneous form, including complex symmetric, skew-symmetric, even and odd matrix polynomials. We introduce structured backward errors for approximate eigenvalues and eigenvectors and we construct minimal structured perturbations such that an approximate eigenpair is an exact eigenpair of an appropriately perturbed matrix polynomial. This work extends previous work of Adhikari and Alam for the nonhomogeneous case (we include infinite eigenvalues), and we show that the structured backward errors improve the known unstructured backward errors.
URI: http://hdl.handle.net/123456789/434
Appears in Collections:Discipline of Mathematics

Files in This Item:
File Description SizeFormat 
Safique Ahmad_JA05.pdf285.45 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.